# SDR DALA2024123012053

- Difficulty date: December 15, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3736, FWD CARGO BAFFLE LH STA 500B-500C DAMAGED. CORRECTIVE ACTION: REPLACED NEW PARTS ON FWD CARGO LH LOCATED BTWN STA 500B-500C IAW B737 SRM 51-40-02 AND COMPLYING WITH DWG 143A7505 REV: B. (LP 0734035)
